# SDR IXXA0500030S

- Difficulty date: August 17, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT INNER WING EXTENDED LEADING EDGE SLANT PANEL UPPER CAP INTERIM REPAIRS BETWEEN STATIONS XFS. 32.500 AND XFS. 182.500.  REPAIR ACCOMPLISHED.  REMOVED DAMAGED SLANT PANEL UPPER CAP IAW EC8 SRM 51-1-20D PG 21, DC8 SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-21 PG1 DC8  SRM 51-1-20D PG 9.
